# SDR ASAA2012102193165

- Difficulty date: October 21, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 14,753 hours, 4,709 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4920 · APU Core Engine
- Part: Turbine Blades
- Condition: Damaged
- Location: Apu
- Component: Apu
- Component part number: 38007021
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWERPLANT ENGINEERING REPORTED A SHIFT UP OF THE APU EGT CT5ATP.   ACCOMPLISHED BOROSCOPE OF APU 1ST STAGE TURBINE BLADE, SHIFT AND FIRST STAGE STATOR AND FIRST STAGE TURBINE INSPECTION REF AMM 49-11-00-210-801 AND AMM 49-21-00-200-802.   FOUND 1/2 BLADE T/E MISSING.  REPLACED APU, REF TASK CARD 78349010 STEP 4, APU INSTALLATION  COMPLETED APU INSTALLATION STEP 5 A-L. IAW MM 49-11-00-400-802.  COMPLETED INSTALLATION IAW MM 49-11-00-400-802.  ACCOMPLISHED APU OPS TEST IAW MM 49-11-00-710-801.
